# SDR SWAA2022021688098

- Difficulty date: June 5, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE AT STA 727D+5' IS CORRODED / REPLACED FLOOR SPLICE AT STA 727D + 5 AFT CARGO PN 146A9401-8 IAW AIPC 53-42-11-30 ATAG WN8722
